# SDR GUU2004F00018

- Difficulty date: May 19, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Engine: Pwa PT6A6
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RT ENGINE FIRE BOTTLE DISCHARGE LIGHT FLICKERS ON AND OFF.  REPOSITIONED AND SECURED WIRE HARNESS AT SQUIB.  OPERATIONAL CHECK NORMAL.
